MathSciNet Relay Station
MathSciNet bibliographic data
MR2336310 (2008f:26012) 26B20 (26B05 28A75)
De Pauw, Thierry; Pfeffer, Washek F. The divergence theorem for unbounded vector fields. Trans. Amer. Math. Soc. 359 (2007), no. 12, 5915–5929 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement